Question About Ph and Acid Reflux
I have another idea about the ACV. ACV is an ACID and it is curing an issue with too much ACID production, or at least acid production that is hurting the body. Maybe it is a body PH issue. If the body thinks the stomach is alkali it will produce more acid. Feed the stomach acid, and it doesn't produce it. I am not a scientist, and I am sure I am not the first to think of this, but what could be causing the body stomach PH to go alkali or neutral? Motrin and this family of drugs states on the packages that it can cause stomach ulcers and bleeding. I am not trying to defend them; I don't care one way or another. The body produces more acid when stressed. Stress is created when we think our environment should be different than what it is. Being grateful reduces stress and relaxes the body. Perhaps western society has forgotten how to be grateful for what we have?